# SDR ASOA04527

- Difficulty date: July 25, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS6304U17
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4474 - DURING A GROUND INSPECTION IN TYS, THE PASSENGER DOOR WAS VERY HARD TO OPEN AND THE UPPER LEFT LOCKING PIN WOULD NOT ENGAGE.  MAINTENANCE FOUND THE BOLT, WASHER AND NUT P/N NT113544CM, ON THE UPPER AFT LOCKING PIN CONNECTION ROD TO THE BELL CRANK MISSING.  MAINTENANCE REPLACED THE MISSING BOLT, WASHER AND NUT ON THE PASSENGER DOOR AFT LOCKING PIN CONNECTION ROD.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
